W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d1101: ifu statement: instructions for use (ifu) of gore® excluder® iliac branch endoprosthesis, the ibc device is to be used in conjunction with the gore® excluder® series of trunk-ipsilateral leg and contralateral leg of the gore® excluder® aaa endoprosthesis; as needed, aortic and iliac extender can be used.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, this patient underwent an endovascular treatment for iliac artery aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis (ibe).As a bridging device, an endurant leg was placed between the iliac branch component (ibc) and the trunk-ipsilateral leg due to a sizing issue.On (b)(6) 2026, a reintervention was performed for an endoleak, which had been found during a follow-up examination.The type of endoleak was judged as type iiia between the ibc and endurant, so an additional stent graft was placed to reline the previous devices.The patient tolerated the procedure.The reporting physician commented as follows: although there was a possibility of type ii or type iv endoleak, the endurant leg gradually migrated and the overlapping became short, so the additional device was placed to reinforce the connection.As for ibe placement, there are some cases where the procedure could not be completed using only gore devices due to limitations of the treatment length.Ideally, the procedure should be completed using only gore devices.